Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

196 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Eye drops containing potassium ascorbate

Premium Questions

doctor1 MD

potassium had dropped way too low and it seems they were right. I took potassium pills for a while and went ...Quite a few months ago, my appetite stopped, energy low,eyes got so blurry I couldn t read an email ...

doctor1 MD

potassium had dropped way too low and it seems they were right. I took potassium pills for a while and went ...Quite a few months ago, my appetite stopped, energy low,eyes got so blurry I couldn't read an email ...

doctor1 MD

cells dropped (now normal). I also had a bad potassium deficiency . During this time my doctor also ... started noticing floaters in both eyes. They put me on diflucan , which Im finishing up in a few days. I ...

doctor1 MD

, feet etc. I contributed this to a loss of potassium so I purchased potassium gluconate 595mg after 3 days of taking I woke up with under eye swelling and a very dry rash . Can that be contributed ...

doctor1 MD

Does isomalt have any potassium? I know it is a sugar substitute and can be beneficial, but since I have to limit my potassium intake I just wanted to make sure it didn't have potassium before I used it ...

Public Forum Discussions

doctor1 MD

I squirted some washing up liquid in mu eye. The hospital doctor has given me pottasium ascorbate eye drops which sting badly when you put them in. Seems to be making my eye water more with crustyness ...

doctor1 MD

Hi, My mom 69 years old has got squint eye suddenly. eye doctor gave anti allergy eye drops ... potassium low. blood sugar is 180 ...

doctor1 MD

I ve just been prescribed Losartan Potassium because my BP was 170/90. I m afraid to start because I m not sure if it s considered a diuretic, and I m being operated on in 3 weeks for a basal cell ...

doctor1 MD

all day, went to Dr and he took me off, did blood work and my potassium was 3.1, put me on potassium ... later to check levels again and have dropped to 3.1 again, why do they continue to stay low when ...

doctor1 MD

My daughter has dark circles under her eyes. Could low potassium levels or hydrochlorothiazide ... s been eating bananas daily, but her eyes are very dark underneath. Maybe because she isn t sleeping much ...

doctor1 MD

I m taking Amoxicillin 875mg-Potassium Clavulanate 125mg for a sinus infection. I m also taking ... but in addition my head and ears are hot, my eyes feel stressed. I can t sleep.Am I suffering a side effect from ...

doctor1 MD

My husband was told by his kidney doctor that he had way to much potassium in is body and he was passing some blood through his kidneys. My question is: What can I feed him that would be safe/ He is 77 ...

doctor1 MD

I am a renal RD and a pt wants to take some enzymes. I want to know if bromelain or papain have potassium? If so, roughly how much K+ in mg? Pt s enzyme supplement has 51 mg total of protease, bromelain ...

doctor1 MD

I went into the hospital 3 weeks ago with gallstones and they had to put me on a potassium drip for 4 days to get my potassium levels back up. (6 bags total) My liver enzymes and heart enzymes were ...

doctor1 MD

if it was a drop attack or just the low potassium.... could they be related??? can diet changes help?? ...I have been told I have low potassium and have been given pills for it... I passed out for a few ...

Mobile Questions and Answers

doctor1 MD

timolol eye drops are used in very low dose schedule and hence cannot cause noticeable change in the potassium levels. Regards

doctor1 MD

hi, like vomiting or diarrhea.. wish you a good health...*hit thanks plz

doctor1 MD

It could be nystagmus or due to low potassium. Please consult your ophthalmologist for an exam.